MAUDE Adverse Event Report: BD ORAL DISPENSING SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BD ORAL DISPENSING SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305209
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Bd oral dispensing syringes 10ml amber with tip cap lot 0272366 has both 5ml and 10ml syringes in some of the packaging and all 5ml in other packages.Fda safety report id# (b)(4).

Brand Name
ORAL DISPENSING SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BD
franklin lakes NJ 07417
MDR Report Key14021346
Report NumberMW5108774
Device Sequence Number17364644
Product Code KYW
UDI-Device Identifier30382903052098
UDI-Public(01)30382903052098
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305209
Device Lot Number0272366
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown